# SDR ASAA0580081

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SKIN CORRODED AND PITTED ON INSIDE JUST ABOVE LONGERON 3L.  REMOVED DAMAGED AREA.  INSTALLED REPAIR FILLER, DOUBLER, AND FINER DOUBLER.  (M)
